# SDR 95FDEA01304

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 7075T6050
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON STR CLIP AT BS 720C AND 720B AT STR 26R.  FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED STR CLIP AT BS 720C AND 720B AT STR 26R.
